# SDR DALA2023052604201

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON WING TO BODY FRAME BSTA 1040 BTW RBL 5 TO RBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00283: BODY FRAME BSTA 1040 BTW RBL 5 TO RBL 25 WAS REPLACED PER B757-200 SRM. (2782548)
